# SDR 95ZZZX3799

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24582
- Make and model: Beech B19
- Aircraft serial: MB540
- Engine: Lyc O320E2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Condition: Cracked
- Location: Rt Magneto
- Part time: 7,195 hours
- Component: Bendix, S4LN1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE RIGHT MAGNETO HOUSING WAS FOUND CRACKED IN SEVERAL PLACES.  CRACKED ON BOTH SIDES OF THE MAGNETO DOWN NEAR THE DRIVE END.
